# SDR AALA20060638

- Difficulty date: September 1, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT FORWARD CEILING INOPERATIVE.  REPLACED BATTERY PACK AT B520 FOR INOPERATIVE EMERGENCY LIGHTS AT FORWARD CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
